×

zbMATH — the first resource for mathematics

Lacunas for hyperbolic differential operators with constant coefficients. II. (English) Zbl 0266.35045

MSC:
35L25 Higher-order hyperbolic equations
35E99 Partial differential equations and systems of partial differential equations with constant coefficients
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Andersson, K. G., Propagation of analyticity of solutions of partial differential equation with constant coefficients.Ark. Mat., 8 (27) (1970), 277–302. · Zbl 0211.40502
[2] Atiyah, M. F., Bott, R. &Gårding, L., Lacumas for hyperbolic differential operators with constant coefficients I.Acta Math., 124 (1970), 109–189. · Zbl 0191.11203
[3] Atiyah, M. F. &Hodge, W. D. V., Integrals of the second kind of an algebraic variety.Ann. of Math., 62 (1955), 56–91. · Zbl 0068.34401
[4] Bazer, J. &Yen, D. H. Y., The Riemann matrix of (2+1)-dimensional symmetrichyperbolic systems.Comm. Pure Appl. Math., 20 (1967), 329–363. · Zbl 0163.33601
[5] Bony, J. M. &Schapira, P., Existence et prolongement des solutions analytiques des systèmes hyperboliques non stricts.C. R. Acad. Sci. Paris Sér. A.-B., 274 (1972), 86–89. · Zbl 0226.35054
[6] Bott, R., Homogeneous vector bundles.Ann. of Math., 66 (1957), 203–255. · Zbl 0094.35701
[7] Cartan, H. & Eilenberg, S.,Homological algebra. Princeton 1956.
[8] Gårding, L., Local hyperbolicity.Israel J. Math., 13 (1972), 65–81.
[9] Godement, R.,Topologie Algebrique et Theorie des Faisceaux. Paris 1958. · Zbl 0080.16201
[10] Griffiths, P. H. A., On the periods of certain rational integrals I, II.Ann. of Math., 90 (1969), 460–541. · Zbl 0215.08103
[11] Grothendieck, A., Eléments de géometrie algébrique III. Étude cohomologique des faisceaux cohérents.Publ. IHES, 17 (1963), 5–91.
[12] –, On the de Rham cohomology of algebraic varieties.Publ. IHES, 29 (1966), 351–359 · Zbl 0145.17602
[13] Hartshorne, R., Ample vector bundles.Publ. IHES, 29 (1966), 63–94. · Zbl 0173.49003
[14] Hironaka, H., Resolution of singularities of an algebraic variety over a field of characteristic zero I, II.Ann. of Math., 79 (1964), 109–326. · Zbl 0122.38603
[15] Mathisson, M., Le problème de Hadamard relatif à la diffusion des ondes.Acta Math., 71 (1939), 249–282. · Zbl 0022.22802
[16] Petrovsky, I. G., On the diffusion of waves and the lacunas for hyperbolic equations.Mat. Sb., 17 (59) (1945), 289–370. · Zbl 0061.21309
[17] Serre, J.-P., Faisceux algébriques cohérents.Ann. of Math., 61 (1955), 197–278. · Zbl 0067.16201
[18] –, Un théorème de dualité.Comment. Math. Helv. 29 (1955), 9–26. · Zbl 0067.16101
[19] –, Géometrie algébrique et géometrie analytique.Ann. Inst. Fourier, 6 (1956), 1–42.
[20] Svensson, S. L., Necessary and sufficient conditions for the hyperbolicity of polynomials with hyperbolic principal part.Ark. Mat., 8 (17) (1969), 145–162. · Zbl 0203.40903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.